Hyperglycaemia and Diuresis during Sedation with Detomidine in the Horse
Version of Record online: 13 MAY 2010
© 1987 Blackwell Verlag GmbH
Journal of Veterinary Medicine Series A
Volume 34, Issue 1-10, pages 641–648, February-December 1987
How to Cite
Gasthuys, F., Terpstra, P., van den Hende, C. and De Moor, A. (1987), Hyperglycaemia and Diuresis during Sedation with Detomidine in the Horse. Journal of Veterinary Medicine Series A, 34: 641–648. doi: 10.1111/j.1439-0442.1987.tb00326.x
- Issue online: 13 MAY 2010
- Version of Record online: 13 MAY 2010
- Received for publication January 22, 1987
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!